# SDR 2010FA0001170

- Difficulty date: October 28, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Aircraft: N732XF
- Make and model: Cessna T210M
- Aircraft serial: 21061851
- Engine: Cont TSIO520R
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D30259
- Condition: Failed
- Location: Rt Main Wheel
- Part time: 3,564 hours
- Component: Wheel, Mcauly
- Component part number: C163006103
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN WHEEL HUB BROKE ON LANDING, AFTER NORMAL TOUCHDOWN WITH NO BRAKING.  BROKEN AREA OF WHEEL HAS CORROSION AT BOTTOM OF THREADS.  WHEEL TURNED SIDEWAYS DAMAGING BRAKE TORQUE PLATE AXEL AND BRAKE LINE.
